Skip to Content

I'm swollen with 20 lbs of water, what causes it?

Question is Closed
Report Favorite

Answers (1)

6 Jul 2011

There are many things that can cause you to retain water. It can point to a heart problem, kidney problems, or electrolyte imbalances to mention a few. Have you spoken to your Dr about it? You should asap if you have not. You may need some testing to find out what is at the root of the cause. You may just need some simple blood tests or you might need some more in depth tests but it is definitely time to have a good physical by your Dr.

Votes: +2
Rajive Goel 6 Jul 2011

Rightly answered, you need to seek medical attention, please.

pattybird2000 6 Jul 2011

Have set an appointment with him already. sorry for sounding so ignorent, just it's upsetting. Thank you!

DzooBaby 6 Jul 2011

I'm glad you are following through and seeing your Dr and never feel ignorant for asking a questions. The only ignorant question is an unasked one!! I hope it turns out well for you and all you need is a mild diuretic to pull the water off you!

pattybird2000 12 Jul 2011

Thank you, Have an appointment on July 22. Ty again!!

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Water retention?

I suffer from water retention is my tissues & by virtue of that have my right ankle swollen by the end of the day. Have been on Torsemide 20mg ...

1 answer 19 Apr 2010

Does Aviane cause swelling as in reataining lots of fluid and weight gain?

I am finishing up on my 2nd month on Aviane and have already gained 5 lbs.. I have also noticed that I seem to be swollen everywhere. I started ...

1 answer 12 Jun 2010

Methylprednisolone - does methyiprednisolone work for a swollen knee caused by water retention?

im diabetic and i get swallon knee from water retention cant walk hurts to much

1 answer 25 Aug 2010

How much water should I be drinking?

Been drinking 70-80 oz of water a day, and on day 5 I have only lost 2 lbs. Im wondering if I am flushing the medication out of my system?

1 answer 26 Oct 2011

I have been taking Korlym for about a month. Presently, I am taking two pills?

... In the past couple of days I have developed swollen feet and legs. Apparently, I have collected water in my lungs as well. In response to my ...

1 answer 12 Oct 2012